I'm a first time poster, but I've come across this site many times in my search for information.
Last spring I was diagnosed with SI arthritis due to bad alignment. I have had 3 SI joint injections and I'm almost due for another (it's been every 3-4 months). The shot helps my SI joint a lot, but now I've been noticing other issues I never had before.
When I try to sit cross-legged, my right leg (the same side as my bad SI) won't go down as far as my left leg and I have pain in my front hip area on that side.
Also, when I try to do a piriformis stretch on that side, I can't feel a deep stretch like I used to.
I know the piriformis muscle extends from the SI joint to the hip joint, so I had been thinking it was a piriformis issue - but I read that piriformis syndrome causes sciatic pain. I have experienced sciatica before, and this definitely isn't sciatica. It's limited to my hip. Could it be a tendon issue or maybe a different muscle?
My deeper question is: could these issues be caused by the shot, or just an extension of the existing SI imbalance?